# SDR ABXA040042

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 77,602 hours, 18,403 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Defective
- Location: Cockpit Window
- Component: Window
- Component part number: 141T480014
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DETECTED A BURNING ELECTRICAL ODOR IN THE COCKPIT AFTER TAKEOFF.  THE PROBABLE SOURCE WAS LOCATED BY OBSERVING A DISCOLORED/CHARRED AREA OF THE RT FORWARD WINDOW.  LOWER RIGHT CORNER WHERE THE ELECTRICAL WIRING CONNECTS TO THE WINDOW HEAT ELEMENT.  RIGHT FORWARD WINDOW HEAT SWITCH WAS SELECTED TO OFF AND ODOR DISSIPATED.  REPLACED R1 WINDOW IAW B767 AMM 56-11-01-4.  REPLACED TERMINAL LEAD TO THE WINDOW HEAT.  OPS CHECKED GOOD IAW B767 MM 30-41-00-5.
